# SDR 2008UALA02197

- Difficulty date: April 14, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 40,460 hours, 11,238 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS STRIP INOP FROM ROW 31 TO 34.  FOUND A SHORT IN THE EEL STRIP. REPLACED EEL LIGHT STRIPS, OPS CHECKS OK.
